(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 66 (1982) | previous | next

  • Bogdan Rzepecki
    A note on fixed point theorem of Schauder type with applications
    66 1982 pages 1–6 paper@numdam review@mr review@zbl
  • Ruggero Ferro
    ω-satisfiability, ω-consistency property, and the downward Löwenheim-Skolem theorem for Lκ,κ
    66 1982 pages 7–19 paper@numdam review@mr review@zbl
  • Gabriele H. Greco
    Sulla rappresentazione di funzionali mediante integrali
    66 1982 pages 21–42 paper@numdam review@mr review@zbl
  • Jindrich Becvár
    A generalization of a theorem of F. Richman and C. P. Walker
    66 1982 pages 43–55 paper@numdam review@mr review@zbl
  • Carlo Toffalori
    Strutture esistenzialmente complete per certe classi di anelli
    66 1982 pages 57–71 paper@numdam review@mr review@zbl
  • Maurizio Trombetta
    Sulle topologie collegate con la convergenza puntuale
    66 1982 pages 73–83 paper@numdam review@mr review@zbl
  • Edvige Pucci
    Determinazione delle classi di moto del solido pesante caratterizzate da un invariante polinomiale
    66 1982 pages 85–106 paper@numdam review@mr review@zbl
  • Maurizio Letizia
    1-motivi di varietà proiettive semplicemente connesse a scoppiamenti (1-motives of simply connected projective varieties and blowings up)
    66 1982 pages 107–112 paper@numdam review@mr review@zbl
  • David E. Dobbs; Marco Fontana
    Classes of commutative rings characterized by going-up and going-down behavior
    66 1982 pages 113–127 paper@numdam review@mr review@zbl
  • E. Barozzi; U. Massari
    Regularity of minimal boundaries with obstacles
    66 1982 pages 129–135 paper@numdam review@mr review@zbl
  • Maurizio Chicco
    Osservazione sulla risolubilità del problema di Dirichlet per una classe di equazioni ellittiche a coefficienti discontinui
    66 1982 pages 137–141 paper@numdam review@mr review@zbl
  • Cesare Davini
    Approximation of eigenvalues and a Koehler's type method
    66 1982 pages 143–153 paper@numdam review@mr review@zbl
  • Maria Grazia Maia
    Un primo approccio alla teoria delle funzioni analitiche in un'algebra di misure complesse
    66 1982 pages 155–171 paper@numdam review@mr review@zbl
  • Wolfgang Nolte
    Ein Zusammenhang zwischen affinen kinematischen Räumen und orthogonalen Gruppen
    66 1982 pages 173–180 paper@numdam review@mr review@zbl
  • Pierantonio Legovini
    Catene pronormali nei gruppi finiti supersolubili
    66 1982 pages 181–191 paper@numdam review@mr review@zbl
  • J. I. Bertolo; D. L. Fernandez
    On the connection between the real and the complex interpolation method for several Banach spaces
    66 1982 pages 193–209 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS